N. Lambert
Five-dimensional path integrals for six-dimensional conformal field theories
Lambert, N.; Lipstein, A.; Mouland, R.; Richmond, P.
Abstract
In this paper we derive Ward-Takahashi identities from the path integral of supersymmetric five-dimensional field theories with an SU(1,3) spacetime symmetry in the presence of instantons. We explicitly show how SU(1,3) is enhanced to SU(1,3)×U(1) where the additional U(1) acts non-perturbatively. Solutions to such Ward-Takahashi identities were previously obtained from correlators of six-dimensional Lorentzian conformal field theories but where the instanton number was replaced by the momentum along a null direction. Here we study the reverse procedure whereby we construct correlation functions out of towers of five-dimensional operators which satisfy the Ward-Takahashi identities of a six-dimensional conformal field theory. This paves the way to computing observables in six dimensions using five-dimensional path integral techniques. We also argue that, once the instanton sector is included into the path integral, the coupling of the five-dimensional Lagrangian must be quantised, leaving no free continuous parameters.
Citation
Lambert, N., Lipstein, A., Mouland, R., & Richmond, P. (2022). Five-dimensional path integrals for six-dimensional conformal field theories. Journal of High Energy Physics, 2022(2), Article 151. https://doi.org/10.1007/jhep02%282022%29151
Journal Article Type | Article |
---|---|
Acceptance Date | Feb 2, 2022 |
Online Publication Date | Feb 17, 2022 |
Publication Date | 2022-02 |
Deposit Date | Feb 22, 2022 |
Publicly Available Date | Feb 23, 2022 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Electronic ISSN | 1029-8479 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2022 |
Issue | 2 |
Article Number | 151 |
DOI | https://doi.org/10.1007/jhep02%282022%29151 |
Public URL | https://durham-repository.worktribe.com/output/1213315 |
Related Public URLs | https://arxiv.org/abs/2109.04829 |
Files
Published Journal Article
(555 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
Open Access . This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
You might also like
New recursion relations for tree-level correlators in anti–de Sitter spacetime
(2022)
Journal Article
Yangian Symmetry in Five Dimensions
(2022)
Journal Article
Cosmological Scattering Equations
(2021)
Journal Article
Ambitwistor Strings in Four Dimensions
(2014)
Journal Article
Amplitudes of 3D and 6D Maximal Superconformal Theories in Supertwistor Space
(2010)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search